BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

PUBLISHED ARTICLES

Issue: Search Word:
508 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: Cubical Covers of Sets in R^n
Authors: Laramie Paxton and Kevin R. Vixie
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:512-533
DOI: 10.20852/ntmsci.2019.392
Viewed: (48) times
Abstract | Full Text| PDF

Research Article
Title: Parametric 2-metric Spaces and Some Fixed Point Results
Authors: Vildan Çetkin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:503-511
DOI: 0.20852/ntmsci.2019.391
Viewed: (84) times
Abstract | Full Text| PDF

Research Article
Title: Sinc collocation method for the approximate solutions of Bratu-type equations with conformable derivative
Authors: Sertan Alkan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:495-502
DOI: 10.20852/ntmsci.2019.390
Viewed: (69) times
Abstract | Full Text| PDF

Research Article
Title: Pairwise soft separation axioms in soft bigeneralized topological spaces
Authors: Adem Yolcu and Taha Yasin Ozturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:484-494
DOI: 10.20852/ntmsci.2019.389
Viewed: (78) times
Abstract | Full Text| PDF

Research Article
Title: Fixed point theorems for some multivalued mappings
Authors: Cafer Aydin and Seher Sultan Sepet
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:473-483
DOI: 10.20852/ntmsci.2019.388
Viewed: (70) times
Abstract | Full Text| PDF

Research Article
Title: Some notes on vector fields in the tangent bundle
Authors: Kürsat Akbulut, Nejmi Cengiz and Furkan Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:465-472
DOI: 10.20852/ntmsci.2019.387
Viewed: (126) times
Abstract | Full Text| PDF

Research Article
Title: Convergence of some iterations for generalized Kannan type mappings in b-metric spaces
Authors: Nilakshi Goswami, Nehjamang Haokip and Deepmala Rai
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:453-464
DOI: 10.20852/ntmsci.2019.386
Viewed: (56) times
Abstract | Full Text| PDF

Research Article
Title: Extension of some fixed point theorems type T-contraction in cone metric space
Authors: Taieb Hamaizia
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:446-452
DOI: 10.20852/ntmsci.2019.385
Viewed: (56) times
Abstract | Full Text| PDF

Research Article
Title: Initial smooth topology for a family of mappings
Authors: Kerim Bekar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:441-445
DOI: 10.20852/ntmsci.2019.384
Viewed: (50) times
Abstract | Full Text| PDF

Research Article
Title: Noise removal and edge detection in ultrasound images by the topological gradient method
Authors: Hamdi Houichet, Maher Moakher and Badreddine Rjaibi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:421-440
DOI: 10.20852/ntmsci.2019.383
Viewed: (66) times
Abstract | Full Text| PDF

Research Article
Title: Almost Pp-continuous functions
Authors: Shadya M. Mershkhan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:413-420
DOI: 10.20852/ntmsci.2019.382
Viewed: (54) times
Abstract | Full Text| PDF

Research Article
Title: Curvature properties of Kenmotsu manifold admitting semi-symmetric metric connection
Authors: Phalaksha Murthy B, Venkatesha Venkatesha and R. T. Naveen Kumar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:406-412
DOI: 10.20852/ntmsci.2019.381
Viewed: (50) times
Abstract | Full Text| PDF

Research Article
Title: Mathematical model for the infectiology of brucellosis with some control strategies
Authors: Nkuba Nyerere, Livingstone S. Luboobi, Saul C. Mpeshe and Gabriel M. Shirima
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 4, (OCT 2019), pp:387-405
DOI: 10.20852/ntmsci.2019.380
Viewed: (82) times
Abstract | Full Text| PDF

Research Article
Title: On the Oscillatory Behaviour of Solutions of Nonlinear Conformable Fractional Differential Equations
Authors: Hakan Adiguzel
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2019, Volume: 7, Issue: 3, (JULY 2019), pp:379-386
DOI: 10.20852/ntmsci.2019.379
Viewed: (369) times
Abstract | Full Text| PDF

Research Article
Title: On generalized continued fractions
Authors: Amara Chandoul and Fahad Aljuaydi
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2019, Volume: 7, Issue: 3, (JULY 2019), pp:372-378
DOI: 10.20852/ntmsci.2019.378
Viewed: (356) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

508 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul